International Mathematical Forum

Online Edition, Vol. 11, 2016, no. 13-16

Ricardo L. Soto, Elvis Valero
      A family of nonnegative matrices with prescribed spectrum and elementary divisors
      International Mathematical Forum, Vol. 11, 2016, no. 13, 599-613
      http://dx.doi.org/10.12988/imf.2016.6448

Michael C. Fulkerson
      Size estimates on perfect order subset groups having trivial sylow 5- and 7-subgroups
      International Mathematical Forum, Vol. 11, 2016, no. 13, 615-621
      http://dx.doi.org/10.12988/imf.2016.6561

S. Lertprapai
      MCDM method to compare estimators of scale parameter in the 2-parameter exponential distribution with prior information
      International Mathematical Forum, Vol. 11, 2016, no. 13, 623-630
      http://dx.doi.org/10.12988/imf.2016.6563

Arwa Y. Al-Saiari, Salwa A. Mousa, Lamya A. Baharith
      Marshall-Olkin extended Burr III distribution
      International Mathematical Forum, Vol. 11, 2016, no. 13, 631-642
      http://dx.doi.org/10.12988/imf.2016.6554

Mazen Al Jazazi
      Numerical method for solving second-order fuzzy boundary value problems by using the RPSM
      International Mathematical Forum, Vol. 11, 2016, no. 14, 643-658
      http://dx.doi.org/10.12988/imf.2016.6338

D. O. Adicka, P. O. Oleche
      On characterization of scalar operators via semigroup and the associated generators
      International Mathematical Forum, Vol. 11, 2016, no. 14, 659-665
      http://dx.doi.org/10.12988/imf.2016.51077

Lyndon B. Decasa
      Forcing convexity number of the corona of two graphs
      International Mathematical Forum, Vol. 11, 2016, no. 14, 667-672
      http://dx.doi.org/10.12988/imf.2016.6559

Robert Bordley, Luisa Tibiletti, Mariacristina Uberti
      Loss aversion and gain appetite in the small and in the large
      International Mathematical Forum, Vol. 11, 2016, no. 14, 673-678
      http://dx.doi.org/10.12988/imf.2016.6558

Haihui Zhang
      A note on vertex arboricity of toroidal graphs without 7-cycles
      International Mathematical Forum, Vol. 11, 2016, no. 14, 679-686
      http://dx.doi.org/10.12988/imf.2016.6672

Kyung Ho Kim, Yong Hoon Lee
      Permuting tri-f-derivations of incline algebras
      International Mathematical Forum, Vol. 11, 2016, no. 14, 687-695
      http://dx.doi.org/10.12988/imf.2016.6560

M. A. Nyblom
      A weak first digit law for a class of sequences
      International Mathematical Forum, Vol. 11, 2016, no. 15, 697-702
      http://dx.doi.org/10.12988/imf.2016.6562

M. El-Alem, B. EL-Sobky, Y. Abo-Elnaga, E. Ali
      I-SHOT line-search algorithm for solving multi-objective economic emission load dispatch problem
      International Mathematical Forum, Vol. 11, 2016, no. 15, 703-720
      http://dx.doi.org/10.12988/imf.2016.6555

F. Fonseca
      A solution of porous media equation
      International Mathematical Forum, Vol. 11, 2016, no. 15, 721-733
      http://dx.doi.org/10.12988/imf.2016.6669

F. Fonseca
      A solution of the two-dimensional Schrodinger equation
      International Mathematical Forum, Vol. 11, 2016, no. 15, 735-744
      http://dx.doi.org/10.12988/imf.2016.6670

F. Fonseca
      The solution of the sinh-Gordon wave equation using lattice-Boltzmann and the tanh-coth method
      International Mathematical Forum, Vol. 11, 2016, no. 15, 745-755
      http://dx.doi.org/10.12988/imf.2016.6671

Laarabi Bochar, Bouchaib Radi
      A new approach to treat the selective travelling salesman problem
      International Mathematical Forum, Vol. 11, 2016, no. 16, 757-768
      http://dx.doi.org/10.12988/imf.2016.6665

A. M. Abd-Elrahman, M. A. Mohamad
      Estimation of mixed exponentiated Weibull parameters in life testing
      International Mathematical Forum, Vol. 11, 2016, no. 16, 769-781
      http://dx.doi.org/10.12988/imf.2016.6445

Valeriana Lukitosari, Suparno, I Nyoman Pujawan, Basuki Widodo
      Evaluation of spatial effect for critical spare part inventory in multi-echelon system
      International Mathematical Forum, Vol. 11, 2016, no. 16, 783-792
      http://dx.doi.org/10.12988/imf.2016.67101

Rinurwati, Slamin, Herry Suprajitno
      General results of local metric dimensions of edge-corona of graphs
      International Mathematical Forum, Vol. 11, 2016, no. 16, 793-799
      http://dx.doi.org/10.12988/imf.2016.67102

Dian Winda Setyawati and Soleha
      On some types of ideals in semirings (Snxn(Z_0^+,+,.) and (Snxn(Z_0^+,\oplus,\odot)
      International Mathematical Forum, Vol. 11, 2016, no. 16, 801-808
      http://dx.doi.org/10.12988/imf.2016.67103